Weaning off Nortriptyline

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SuzanneM
New Member


Date Joined Oct 2013
Total Posts : 1
   Posted 10/17/2013 7:18 AM (GMT -7)   
I weaned off over 2 weeks ago. Sept.30 was my last dose of 10mg. I still feel light headed/dizzy at times and overall cloudy feeling. Does anyone have info to offer on how long I can expect to feel like this? I was taking it for about a year for migraines. My highest dose was 35mg taken at bedtime. I wanted to see if I still need to be on it so I gradually stopped over a month or so.

Suzanne
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, February 21, 2018 2:09 PM (GMT -7)
There are a total of 2,931,730 posts in 321,672 threads.
View Active Threads


Who's Online
This forum has 160382 registered members. Please welcome our newest member, Suzieq28.
470 Guest(s), 15 Registered Member(s) are currently online.  Details
alephnull, BlakeAlexander, fishface, Lapis_29, Kent M., PeterDisAbelard., Solaris719, island time, getting by, Spanish, NKinney, SharonZ, Aerose91, Myself 09, almost medfree